# SDR GTIA2015022801520

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 3,803 hours, 1,825 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unsecure
- Location: Seat 15 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 SEATS DEF OXYGEN DOOR OPEN AND MASKS "DANGLING" FROM OVERHEAD.  REPACKED O2 MASKS/CONTAINER AT ROW 15DEF IAW AMM 35-21-43.  PERFORMED OPS DROP TEST OF ROW 15 SEATS DEF OXYGEN MASKS IAW AMM 35-23-00-710-001-A, OPS TEST GOOD.
